# SDR HEEA966394

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731365
- Condition: Reads Low
- Location: Eng Torque
- Part time: 1,401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE IND. READS LOW IN UPPER RANGE.
